1 months old baby

Question: Please somebody help me with solutuon. Iam getting rashes all over my body. In the evening it becomes wrost.

2 Answers
Question
Answer: Hi dear may be changes in hormones, medications given during the childbirth and recovery or thyroid problem. You can consult the doctor. You can try this tips: 1.dont use hot water to shower or bath 2.use natural fabric clothes 3 .hydrate inside and outside 4. lower level of stress
Answer: Thank-you.
Similar Questions with Answers
Question: Rashes upper on the over body of my baby please help me
Answer: Hi, It could be because of weather or because of some reaction to chemical in soap or other products. clean the area properly, do not apply any cream or powder...just keep it open & let it breathe. Other things that u need to tak care of -  • Try and reduce the chemicals you use on your baby. • Look at changing the laundry powder. Stop using baby shampoo and soaps. • Try not to overheat/overdress them - heat can make the itchiness worse. Apply an over-the-counter hydrocortisone cream to the affected area if the rash is very itchy and causing discomfort. Calamine lotion can also help relieve rashes from chickenpox, poison ivy, or poison oak. Take an oatmeal bath. This can soothe the itchiness associated with rashes from eczema or psoriasis.
»Read All Answers
Question: My baby got seasonal rashes all over his body.... wat to do now please help
Answer: Hello dear Rash is common among babies which is caused by virus, fungi or bacteria, Or it may be allergic. These rashes can result in itches, patches, red bumps or crests all over body. Remedies for rashes: The child should be made to wear loose clothes and kept in cool conditions; this will curb the rash in 30 minutes or so
»Read All Answers
Question: Is it normal to itch all over body..? But there is no rashes in my body.
Answer: hi dear! in pregnancy , due to hormonal changes , it increases the liver enzymes which causes itching all over the body dear. its a normal process you can use tablet udiliv for that but do consult with your doctor first before using this tablet dear. take care .
»Read All Answers